MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION; BIOPSY INSTRUMENT
Model Number 1810MSK
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that during an ultrasound-guided biopsy, through soft tissue, the device needle allegedly bent.It was further reported that during evaluation foreign material was found in the needle.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: additional information was received for the reported event which is incidental and the complaint was opened in an error.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for this product is bd-santo domingo.H10: d4 (expiry date: 06/2023), g3.H11: section a through f the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an ultrasound-guided biopsy procedure, through soft tissue, the needle of the device allegedly bent.There was no reported patient injury.

Brand Name
MISSION
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10911114
Report Number2020394-2020-20678
Device Sequence Number1153904
Product Code KNW
UDI-Device Identifier00801741097058
UDI-Public(01)00801741097058
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1810MSK
Device Catalogue Number1810MSK
Device Lot Number0001369142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight70